# SDR DALA2016112909362

- Difficulty date: November 28, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 34,221 hours, 30,544 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SEAT TRACK X=54 FROM STA Y=984 TO Y=986 AT CABIN FLOOR STRUCTURE. DAMAGE AREA WAS REPAIRED PER B717 SRM 53-20-52 FIG 201 REPAIR 1.
